Early aspirin use and the development of cardiac allograft vasculopathy.

Abstract

BACKGROUND Cardiac allograft vasculopathy (CAV) remains a leading cause of morbidity and mortality after orthotopic heart transplantation (OHT). Little is known about the influence of aspirin on clinical expression of CAV. METHODS We followed 120 patients with OHT at a single center for a median of 7 years and categorized them by the presence or absence… (More)
DOI: 10.1016/j.healun.2017.06.015

Topics

Cite this paper

@article{Kim2017EarlyAU, title={Early aspirin use and the development of cardiac allograft vasculopathy.}, author={Miae Kim and Brian A Bergmark and Thomas A Zelniker and M. Mehra and Garrick C. Stewart and Deborah S Page and Erica L Woodcome and Jennifer A Smallwood and Steven Gabardi and Michael M. Givertz}, journal={The Journal of heart and lung transplantation : the official publication of the International Society for Heart Transplantation}, year={2017}, volume={36 12}, pages={1344-1349} }